# SDR 02FDEA00052

- Difficulty date: January 12, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N676
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 5,301 hours, 2,774 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON LANDING APPROACH FLAPS STUCK AT LESS THAN 15 DEG SLATS NORMAL BOTH OVERHEAD EAD FLAP LIGHTS & FLAPS ON SFPI PANEL ON.
